MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK; STOPCOCK, I.V. SET
Catalog Number MC33927
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 6.5" smallbore trifuse ext set w/3 microclave® clear, 0.2 micron filter, 2 check valves, 3 clamps, rotating luer.The 3-way filter was found to be leaking at approx.2225, aads (central venous catheter, cvc) line was reportedly leaking at approx 0520, then a new 3 way filter was started at 2250 filter was found leaking at approx 0610.Total parenteral nutrition (tpn) was running at the time of the complaint/event.There was no adverse event/serious harm reported.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.Additional contact information: (b)(4).

Brand Name
6.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 0.2 MICRON FILTER, 2 CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21586995
Report Number9617594-2025-00459
Device Sequence Number8895927
Product Code FMG
UDI-Device Identifier00887709072213
UDI-Public00887709072213
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33927
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION (TPN), MFR UNK; UNSPEC AADS OR CENTRAL VENOUS CATH CVC, MFT UNK
Patient SexUnknown